# SDR HEEA063115

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N408PH
- Make and model: Bell 407
- Aircraft serial: 53228
- System (JASC): 6720 · Tail Rotor Control System
- Part: Link Assy
- Part number: 406012129101
- Condition: Binding
- Location: Pitch Control
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LINK ASSY BEARINGS BINDING.
